# SDR SWAA2016031049794

- Difficulty date: February 3, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,996 hours, 50,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD SKIN CRACKED, AT RSS 226.1.  REPAIRED SKIN IAW ER & EA.
